Alert archive / Florida / Lake Wind Advisories in 2011

Lake Wind Advisory 5, NWS Melbourne, FL

October 7, 2011Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this lake wind advisory at Oct 7, 2011, 6:33 AM EDT for Seminole County, Volusia County, Florida. It took effect at Oct 7, 2011, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2011, 6:33 AM EDT (10:33 UTC)
In effect from
Oct 7, 2011, 10:00 AM EDT
Expired
Oct 7, 2011, 8:00 PM EDT
In force
10 hr
Issued by
NWS Melbourne, FL

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 10.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2011-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 368 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2011-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
368 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WWUS72 KMLB 071033
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
633 AM EDT FRI OCT 7 2011

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

FLZ046-047-054-059-064-141-147-071845-
/O.NEW.KMLB.LW.Y.0005.111007T1400Z-111008T0000Z/
SEMINOLE-SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...SANFORD...MELBOURNE...PALM BAY...
VERO BEACH...FORT PIERCE...HOBE SOUND...DAYTONA BEACH...
TITUSVILLE
633 AM EDT FRI OCT 7 2011

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND
ADVISORY...WHICH WILL BE IN EFFECT FROM 10 AM EDT THIS MORNING
THROUGH 8 PM EDT THIS EVENING.

STRONG EAST-NORTHEAST WINDS WILL DEVELOP ACROSS EAST CENTRAL
FLORIDA AFTER SUNRISE THIS MORNING. SUSTAINED WINDS AROUND 20 MPH
WITH FREQUENT GUSTS NEAR 25 MPH WILL GENERATE HAZARDOUS CONDITIONS
ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.
USE EXTRA CAUTION AND BE SURE ALL PEOPLE IN YOUR BOAT ARE WEARING
APPROVED FLOATATION DEVICES.

&&

$$
1 follow-up statement
489 
WWUS72 KMLB 071820
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
220 PM EDT FRI OCT 7 2011

...LAKE WIND ADVISORY IN EFFECT TO 8 PM EDT THIS EVENING...

FLZ046-047-054-059-064-141-147-080000-
/O.CON.KMLB.LW.Y.0005.000000T0000Z-111008T0000Z/
SEMINOLE-SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...SANFORD...MELBOURNE...PALM BAY...
VERO BEACH...FORT PIERCE...HOBE SOUND...DAYTONA BEACH...
TITUSVILLE
220 PM EDT FRI OCT 7 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

STRONG EAST-NORTHEAST WINDS WILL CONTINUE ACROSS EAST CENTRAL
FLORIDA THROUGH EARLY THIS EVENING. SUSTAINED WINDS AROUND 20 MPH
WITH FREQUENT GUSTS NEAR 30 MPH WILL GENERATE HAZARDOUS CONDITIONS
ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.
USE EXTRA CAUTION AND BE SURE ALL PEOPLE IN YOUR BOAT ARE WEARING
APPROVED FLOATATION DEVICES.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Oct 7, 3:33 AM EDT, 3 hours earlier.

Area forecast discussion, Oct 7, 3:33 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EDT FRI OCT 7 2011

.DISCUSSION...

...POTENTIAL FOR A HEAVY RAINFALL EVENT ALONG THE COAST LATE
TONIGHT AND CONTINUING OVER THE WEEKEND...

...HAZARDOUS MARINE CONDITIONS AND BEACH EROSION THROUGH THE WEEKEND...

TODAY/TONIGHT...A LARGE AND STRONG HI PRES RIDGE BLANKETING THE
ERN CONUS WILL MAINTAIN A DEEP AND STRONG E/NE FLOW ACRS THE FL
PENINSULA TODAY. FLOW PATTERNS SUCH AS THIS TYPICALLY GENERATE
SCT/NMRS SHRAS DEPENDING ON DEPTH OF THE UPSTREAM MOISTURE FIELD.
LATEST RUC80 ANALYSIS SHOWS LOW/MID LVL MOISTURE NE OF THE BAHAMAS
ON THE LOW SIDE...BUT INCREASES RAPIDLY OVER THE GULFSTREAM/FL
STRAITS.

MID LVL VORTICITY FIELD IS NOT PARTICULARLY STRONG...BUT THIS WILL
BE COMPENSATED BY AS RESPECTABLE MID LVL LAPSE RATE WITH H70 TEMPS
ARND 6C AND H50 TEMPS BTWN -9C AND -12C. IN ADDITION...AN H30-H20
TROF AXIS EXTENDING FROM THE ERN GOMEX TO THE MID ATLC COAST FORMS
THE ERN PORTION OF A LARGE OMEGA BLOCKING PATTERN THAT SPANS THE
CONUS. THIS TROF WILL REMAIN NEARLY STATIONARY...PRODUCING GOOD UPR
LVL EVACUATION.

WILL GO SLIGHTLY ABV GFS MOS GUIDANCE TODAY GIVEN THE FAVORABLE
CONDITIONS FOR PRECIP AND THE SCT/NMRS SHRAS THAT HAVE PERSISTED
OVER THE ATLC FOR THE PAST SVRL HRS. PRECIP CHANCES WILL INCREASE
TONIGHT...50-60PCT ALONG THE COAST AND 40-50PCT INTERIOR...AS THE
AFOREMENTIONED HI PRES RIDGE MAINTAINS ITS POSITION AND BEGINS TO
TAP DEEPER LOW LVL MOISTURE E OF THE BAHAMAS. WILL NEED TO KEEP
ISOLD TSRAS THRU THE PD DUE TO THE RELATIVELY COLD TEMPS ALOFT.
DEEP/PERSISTENT ONSHORE FLOW WILL KEEP MAX TEMPS WITHIN A DEG OR TWO
OF CLIMO AVG (M80S)...MIN TEMPS 4-6C ABV AVG (L/M70S).

SAT...POSSIBLE COASTAL RAIN EVENT ONGOING IN THE MORNING AS THE
GFS CONTINUES TO SHOW A LOW LEVEL WIND SURGE AND THE ASSOCIATED
MOISTURE CONVERGENCE BAND AROUND CANAVERAL AND SLIDING SLOWLY
SOUTH. WITH TROUGH ALOFT PROVIDING LARGE SCALE ASCENT AND AVERAGE
SURFACE TO 850 MB WINDS AROUND 25 KNOTS...THERE IS A POTENTIAL FOR
WIDESPREAD HEAVY RAINFALL ALONG THE COAST. MODEL AMOUNTS ARE
AROUND AN INCH BUT THESE KINDS OF CONVERGENCE BANDS OCCURRING OVER
STILL VERY WARM WATER CAN GENERATE MUCH HIGHER AMOUNTS. THE ONE
THING THAT MIGHT LIMIT AMOUNTS THOUGH IS THAT THE BAND IS SHOWN
DROPPING SLOWLY SOUTH...AND NOT STAYING QUASI STATIONARY. PLAN TO
KEEP THE PREVIOUS QPF AMOUNTS...ONE TO THREE INCHES ALONG THE
COAST...AND CONSIDERABLY LESSER AMOUNTS INLAND.

SUN-EARLY NEXT WEEK...THERE IS STILL DIFFERING SOLUTIONS FROM THE
MODELS WITH RESPECT TO DEVELOPMENT OF SUBTROPICAL LOW ALONG
STALLED OUT FRONTAL BOUNDARY TO OUR SOUTH. IT LOOKS LIKE ON THE
00Z RUN...THE GFS IS SUFFERING SOME CONVECTIVE FEEDBACK PROBLEMS
AND FORMS A LOW OVER THE BAHAMAS ON SUNDAY...THEN LIFTS IT NORTH
TO NORTHWEST JUST OFFSHORE THE FLORIDA EAST COAST. THE ECMWF
CONTINUES WITH A LOW IN THE GULF OF MEXICO. THE NAM IS IN THE
MIDDLE AND CLOSER TO THE HPC MANUAL PROGS SHOWING A LOW PULLING
NORTH JUST OFFSHORE THE WEST COAST.

THINK THAT A HEAVY RAIN BAND ALONG THE SOUTHEAST FLORIDA COAST
WILL START TO LIFT BACK NORTH ON SUNDAY AS THE LOW FORMS IN THE
FLORIDA STRAITS. LOW LEVEL SHEAR WOULD START TO INCREASE SO IN
ADDITION TO HEAVY RAIN...A THREAT FOR TORNADOES MAY DEVELOP
ESPECIALLY ALONG THE COAST. EXPECT THAT THE HEAVIEST RAIN WOULD BE
NEAR THE EAST COAST BUT IF THE LOW TRACKS NEAR THE WEST
COAST AS PROGGED...MUCH OF THE AREA WILL HAVE A CHANCE FOR HEAVY
AMOUNTS. WILL NOT DIFFER FROM HYDROLOGIC OUTLOOK ISSUED YESTERDAY
WHICH INDICATES STORMS TOTAL AMOUNTS ON THE COAST OF 3 TO 6 INCHES
AND 1 TO 3 INCHES INLAND. AS NOTED ABOVE...THESE EARLY SEASON
FRONTS CAN PRODUCE MUCH HIGHER AMOUNTS. A FLOOD WATCH WILL NEED TO
BE CONSIDERED DURING THE NEXT FORECAST PACKAGE.

THE PROLONGED PERIOD OF STRONG ONSHORE WINDS WILL RESULT IN VERY
HAZARDOUS SURF. BEACH EROSION IS EXPECTED TO BECOME SIGNIFICANT.

MID-LATE NEXT WEEK...THE MODELS EVENTUALLY COME TOGETHER SHOWING
THE LOW LIFTING NORTH OF THE AREA AS A TROUGH DIGS OVER THE
EASTERN PART OF THE COUNTRY. MOISTURE WILL REMAIN HIGHER THAN
NORMAL SO RAIN CHANCES WILL CONTINUE IN THE FORECAST. TEMPS SHOULD
BE WARMER THAN NORMAL WITH HIGHS REACHING THE UPPER 80S AND
HUMIDITY RETURNING TO SUMMER LIKE LEVELS.

&&

.AVIATION...
THRU 07/14Z...STRONG HI PRES RIDGE OVER THE ERN CONUS WILL MAINTAIN
A DEEP E/NE FLOW THAT WILL MAINTAIN 12-15KT SFC WNDS ALNG THE
COAST...5-10KTS INTERIOR.  SCT/NMRS MVFR SHRAS AND ISOLD IFR TSRAS
COASTAL SITES...VFR INTERIOR...PREVAILING CIGS AOA FL060.  BTWN
07/14Z-07/17Z AND CONTG THRU 08/00Z...E/NE SFC WNDS INCREASING TO
15-18KTS AREAWIDE WITH SFC G22-25KTS...SCT MVFR SHRAS/ISOLD IFR
SHRAS AND TSRAS. AFT 08/00Z...SFC WNDS DIMINISHING TO ARND 12KTS...
SCT/NMRS SHRAS AND ISOLD TSRAS COASTAL SITES...SCT SHRAS/ISOLD TSRAS
INTERIOR SITES.

&&

.MARINE...
TODAY/TONIGHT...LCL DATA BUOYS MEASURING SUSTAINED SCA CONDITIONS
WITH SFC/BNDRY LYR WINDS ARND 20KTS GUSTING ARND 25KTS...STEEP SEAS
4-6FT NEARSHORE AND 6-9FT OFFSHORE WITH DOMINANT PDS BTWN 7-8SEC.
CONDITIONS WILL CONTINUE AS A LARGE AND STRONG HIGH PRES RIDGE
BLANKETING THE ERN CONUS MAINTAINS A FRESH TO STRONG E/NE BREEZE
ACRS THE LCL ATLC. SFC GUSTS AOA 34KTS PSBL IN NUMEROUS SHRAS AND
ISOLD TSRAS.

SAT-EARLY NEXT WEEK...HAZARDOUS BOATING CONDITIONS WILL BE THE RULE
AS STRONG HIGH PRESSURE ALONG THE EASTERN SEABOARD AND DEVELOPING
LOW PRESSURE TO OUR SOUTH COMBINE TO PRODUCE STRONG ONSHORE WINDS.
THERE IS A POSSIBILITY OF GALE FORCE WINDS ESPECIALLY SUNDAY AS
THE LOW STARTS TO DEVELOP AND LIFT NORTH. IN ADDITION TO THE
STRONG ONSHORE WINDS...PERIODS OF WIDESPREAD SQUALLS AND ISOLATED
LIGHTNING STORMS CAN BE EXPECTED.

BY MID WEEK...THE LOW SHOULD LIFT NORTH OF THE WATERS CAUSING
WINDS TO DROP OFF CONSIDERABLY AND VEER TO THE SOUTH/SOUTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  85  73  81  73 /  50  60  70  60
MCO  86  70  81  70 /  40  40  60  50
MLB  85  74  82  73 /  50  60  70  60
VRB  86  76  83  77 /  50  60  70  60
LEE  86  70  81  70 /  40  30  60  50
SFB  86  71  82  71 /  40  40  60  50
ORL  86  71  82  71 /  40  40  60  50
FPR  85  76  83  77 /  50  60  70  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....LASCODY
Hazardous weather outlook, Oct 7, 6:00 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
600 AM EDT FRI OCT 7 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-071700-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
600 AM EDT FRI OCT 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
OCCUR ACROSS EAST CENTRAL FLORIDA AND THE ADJACENT ATLANTIC WATERS
THROUGH TONIGHT. SOME OF THESE SHOWERS AND STORMS WILL PRODUCE
STRONG GUSTY WINDS BETWEEN 40 AND 50 MPH...SMALL HAIL...AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING.

.FLOOD IMPACT...
PERIODIC HEAVY RAIN WILL OCCUR TODAY...ESPECIALLY ALONG THE COAST
AS A STRONG EASTERLY FLOW PUSHES DEEP MOISTURE ONSHORE. LOCAL
RAINFALL ALREADY HAS OCCURRED IN THE FORT PIERCE AREA WHERE RADAR
ESTIMATED RAINFALL HAS EXCEEDED TWO INCHES OVERNIGHT IN SOME
SPOTS. THIS RAIN WILL CAUSE LOW LYING AND POOR DRAINAGE AREAS TO
FLOOD THAT WILL RESULT IN HAZARDOUS DRIVING CONDITIONS.

.HIGH WIND IMPACT...
BREEZY TO WINDY CONDITIONS WILL PREVAIL ACROSS EAST CENTRAL
FLORIDA TODAY...ESPECIALLY ALONG THE COASTAL REGIONS. THESE WINDS
WILL GENERATE HAZARDOUS CONDITIONS OVER AREA LAKES. A LAKE WIND
ADVISORY WILL BE IN EFFECT AFTER 10 AM THIS MORNING

.COASTAL FLOOD IMPACT...
STEADY EAST-NORTHEAST WINDS WILL GENERATE ROUGH SURF ALONG AREA
BEACHES THROUGH TONIGHT. THESE WAVES WILL BE CAPABLE OF PRODUCING
MINOR BEACH EROSION DURING THE NEXT COUPLE OF HIGH TIDE CYCLES.

.RIP CURRENT IMPACT...
A FOUR TO FIVE FOOT EASTERLY SWELL WILL GENERATE A MODERATE RIP
CURRENT RISK IN THE SURF ZONE TODAY. BREEZY TO WINDY ONSHORE FLOW
WILL PRODUCE CHOPPY SURF CONDITIONS AT AREA BEACHES AS WELL...
RESULTING IN HAZARDOUS SWIMMING CONDITIONS OVERALL WHEN COMBINED
WITH THE RIP CURRENT HAZARD. RIP CURRENTS WILL BE STRONGEST
BETWEEN 8:30 AM AND 2:30 PM DUE TO TIDAL EFFECTS. CHECK WITH
LOCAL BEACH PATROLS BEFORE ENTERING THE SURF AND ALWAYS SWIM
WITHIN SIGHT OF A LIFEGUARD. NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
OCCUR ACROSS EAST CENTRAL FLORIDA AND THE ADJACENT ATLANTIC WATERS
THROUGH TONIGHT. SOME OF THESE SHOWERS AND STORMS WILL PRODUCE
BRIEF WIND GUSTS OVER 34 KNOTS. GIVEN THE ROUGH CONDITIONS
ALREADY IN PLACE OVER THE OPEN ATLANTIC AND THE INTRACOASTAL
WATERWAY...BOATERS ARE URGED TO REMAIN IN PORT OR AT DOCK.

.WIND AND SEA IMPACT...
A FRESH TO STRONG EAST-NORTHEAST BREEZE WILL PREVAIL ACROSS THE
LOCAL ATLANTIC...GENERATING SEAS BETWEEN 6 AND 8 FEET NEARSHORE
AND UP TO 12 FEET WELL OFFSHORE IN THE GULF STREAM. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT THROUGH MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND AS A LOW
PRESSURE AREA DEVELOPS NEAR SOUTH FLORIDA. COMBINED WITH A SURFACE
BOUNDARY DROPPING TOWARDS THE PENINSULA...LOW PRESSURE ALOFT...AND
INCREASING MOISTURE...A SIGNIFICANT RAIN EVENT IS EXPECTED...
ESPECIALLY ALONG THE COAST. IN COORDINATION WITH SURROUNDING
OFFICES...A FLOOD WATCH MAY NEED TO BE CONSIDERED. BREEZY TO WINDY
CONDITIONS WILL CONTINUE INTO THE WEEKEND DUE TO A TIGHTENING
PRESSURE GRADIENT ACROSS THE AREA. STAY TUNED FOR SPECIFIC
HAZARDS RELATED TO LOW PRESSURE DEVELOPMENT AND OR THE THREAT OF
HEAVY RAINS.

SEAS WILL INCREASE THROUGH THE WEEKEND AND WILL REMAIN HAZARDOUS
INTO EARLY NEXT WEEK. THIS WILL RESULT IN ROUGH SURF AND POSSIBLE
BEACH EROSION. WINDS OVER THE COASTAL WATERS ALSO WILL REMAIN
ELEVATED INTO EARLY NEXT WEEK WITH OCCASIONAL GUSTS TO GALE FORCE
POSSIBLE THROUGH THE WEEKEND. A COASTAL FLOOD WATCH AND A HIGH
SURF ADVISORY MAY BE NECESSARY. THE RIP CURRENT THREAT AT EAST
CENTRAL FLORIDA BEACHES WILL BE MODERATE TO HIGH.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 5:56 AM EDTAreal Flood AdvisoryMLBSaint Lucie94 min
Oct 7, 7:29 AM EDTAreal Flood AdvisoryMLBSaint Lucie2 hr
Oct 7, 9:26 AM EDTAreal Flood AdvisoryMLBSaint Lucie2 hr
Oct 7, 2:36 PM EDTFlood WatchMLBOkeechobee, Orange, Osceola, Seminole, Volusia61 hr
Oct 7, 3:05 PM EDTHigh Surf AdvisoryMLBVolusia61 hr
Oct 7, 6:52 PM EDTSpecial Marine WarningMLB101 min
Oct 7, 7:19 PM EDTSpecial Weather StatementMLBMartin41 min

Nearby

Lake Wind Advisories in Florida, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.